# SDR SWAA2021092723211

- Difficulty date: September 24, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED OPERATIONAL TEST. / REMOVED AND REPLACED NBATTERIEWS PACKS AT POSITIONS (M1670; M1671; M1672; M1676; M1694; AND M2335. AS PER REFERENCE B737 AMM 33-51-06-960-805. PERFORMED OPERATIONAL TEST. TEST NORMAL.
